# SDR AWXA200500572

- Difficulty date: April 29, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 55,652 hours, 32,352 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654581094
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK CORROSION ON THE BOTTOM SURFACE OF THE BS 312 T-CAP LWR AFT REPAIR SPLICE ANGLE AT RBL 21 WL 208.  MAINTENANCE REMOVED, FABRICATED, INSTALLED, REPLACEMENT SPLICE ANGLE ON BOTTOM SURFACE OF BS312 TEE CAP AT RBL21 WL208 IAW B737-300 SRM 53-10-51-2 FIG  205.
